MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA NATURAL TIBIA; PROTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA NATURAL TIBIA; PROTHESIS, KNEE
Catalog Number 42532007102
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: psn tpr st 14 x +30 mm cat# 42557000114, lot# 67273145.Articular surface fixed bearing posterior stabilized (ps) right 10 mm height cat# 42522400710, lot# 67161739.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported patient was revised approximately one month post implantation due to the stem having dislodged from the tibial tray.Attempts to obtain additional information have been made; however, no more is available.
 
Event or Problem Description
No further information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a1 pt id and pt dob, g3; h2.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following section was corrected: d4: udi#: if any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g3; h2; h3; h6; - visual examination of the provided photographs identified an explanted tibial plate and stem covered in bio-debris.The photos show the devices both separated and together.No product was returned therefore no further evaluations can be made.- review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.- devices are used for treatment.- the reported products were reviewed for compatibility with no issues noted.- pn (b)(4): review of complaint history found no additional related issues for this item and the reported part and lot combination.- radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: ¿ ap and lateral views of the right knee show changes of knee arthroplasty without patellar resurfacing.¿ there is disassembly of the modular tibial component with malalignment/dislodgement of the stubby tibial stem extension with the main tibial tray component.- a definitive root cause cannot be determined.- no corrective actions, preventive actions, or field actions resulted after investigation of this event.- complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at the time of this report.

Brand Name
PERSONA NATURAL TIBIA
Common Device Name
PROTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23435784
Report Number3007963827-2025-00428
Device Sequence Number8689535
Product Code MBH
UDI-Device Identifier00889024471061
UDI-Public(01)00889024471061(17)350909(10)67222333
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number42532007102
Device Lot Number67222333
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer12/15/2025
02/18/2026
03/31/2026
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date01/07/2026
02/19/2026
03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient SexFemale